# SDR ASOA201201436

- Difficulty date: April 26, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 23,192 hours, 20,975 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF THE PRESSURE FLOOR SKIN IAW NDT MANUAL, PART 9, 53-41-149.   FOUND RT SIDE ATTACHMENT FLANGE AT FS 484 CRACKED ALSO CONFIRMED WITH EDDY CURRENT IAW NDTM 51-20-06.  R & R RT ANGLE FLANGE IAW REO 601R-53-41-059, REV B.   RESTORED FININSH IAW SRM 51-21-16.  (SDR CLOSED)
